# SDR UPS00833223

- Difficulty date: June 19, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 66,340 hours, 43,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47723971
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STA 1766, LONG 10 RT,  FWD SIDE END FITTING IS CRACKED.      REMOVED, FABRICATED, AND REPLACED FITTING IAW DWG. 4772397, AND SRM  51-1-20D.
